# SDR REXA201000228

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 14,360 hours, 12,002 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34453
- Condition: Cracked
- Location: E&E Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE, P/N H3445-3, HOUSING WAS FOUND CRACKED AT GSP.  FERRY FLIGHT FROM GSP TO MEM IAW PINNACLE PA 52-052 WHERE DOOR HANDLE WAS REPLACED IAW CRJ 200 AMM 52-42-03.
